Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Schur multipliers of finite simple groups of Lie type


Author: Robert L. Griess
Journal: Trans. Amer. Math. Soc. 183 (1973), 355-421
MSC: Primary 20C25
DOI: https://doi.org/10.1090/S0002-9947-1973-0338148-0
MathSciNet review: 0338148
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper presents results on Schur multipliers of finite groups of Lie type. Specifically, let p denote the characteristic of the finite field over which such a group is defined. We determine the p-part of the multiplier of the Chevalley groups $ {G_2}(4),{G_2}(3)$ and $ {F_4}(2)$ the Steinberg variations; the Ree groups of type $ {F_4}$ and the Tits simple group $ ^2{F_4}(2)'$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20C25

Retrieve articles in all journals with MSC: 20C25


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1973-0338148-0
Keywords: Schur multiplier, covering group, finite group of Lie type, simple group, stable cocycle class
Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society